Product

Epigesic Orphenadrine Citrate/Paracetamol 35 mg/450 mg Tablets x 20 Tablets

General Pain Relief ( Paracetamol, Ibuprofen, combo, etc)

₦ 2,000.00 per Box

Product details

Epigesic is a tablet formulation containing orphenadrine citrate 35 mg with paracetamol 450 mg per tablet.

This SKU is supplied as a box of 20 tablets.

It is used for painful musculoskeletal conditions; do not use with other products that contain paracetamol or orphenadrine.

Need help before you buy?

Speak to the pharmacy team

Use the product enquiry button, contact page, or WhatsApp if you need availability, dosage, or delivery guidance.